Number of the records: 1  

Gauge origin independent calculations of nuclear magnetic shieldings in relativistic four-component theory

  1. ILIAŠ, Miroslav et al. Gauge origin independent calculations of nuclear magnetic shieldings in relativistic four-component theory. In The Journal of Chemical Physics. - New York : American Institute of Physics, 2009. ISSN 0021-9606, 2009, vol. 131, no. 12, pp. 124119-124119-13.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.